• Changes to Server go to this thread http://overzealousgamers.com/threads/etpub-changelog.6665/
  • ET and TS servers will be offline due to server maintenance Start Time: 2019-05-15 18:00:00 UTC End Time: 2019-05-15 21:00:00 UTC

Why do vitamins make your urine stink/extremely yellow?

-OZ-Zedekiah

Well-Known Member
#2
Cause its releasing all the toxins in your system, sometimes powerful vitamins like acai berries and that sort will give you the runs for a while and really yellow pee and make you feel sick :p Cause its toxic dumping all those nasty little things in your body.. But after awhile when your pee goes clear, youll be allll healthy again. :p
 

Viper

Well-Known Member
#5
-OZ-Zedekiah said:
Cause its releasing all the toxins in your system, sometimes powerful vitamins like acai berries and that sort will give you the runs for a while and really yellow pee and make you feel sick :p Cause its toxic dumping all those nasty little things in your body.. But after awhile when your pee goes clear, youll be allll healthy again. :p
lol at this, vitamins that say they detox are straight up bull, dont buy into it. Million dollar industry because of this train of thought :S.

Blusky when you have vitamins remember they are treated as a "supplement", i stress this word as they are only a supplement on top of you diet. If you have enough vitamins in your diet (you most probably do) the excess vitamins will be excreted from your body, i.e. in urine. On another note some vitamins can be mild diuretics (something that increases how much and often you pee) and thus you may find yourself dehydrated which in turn causes your pee to be yellow. My suggestion, drink more water and only take vitamins if you actually have a deficiency!
 

-OZ-Zedekiah

Well-Known Member
#8
Viper, Vitamins and Detoxs are needed because average daily intake of sugars/vitamins from majority of people are less then 1/4 of what our bodys are ment to have.. But just cause some detoxs are bull, doesnt mean they all are.. Each to their own, Ive only just been focusing on vitamins and shit for the last 12months cause of body building and I havent felt this good in ages lol. I thank vitamins and shit for it lol :D
 

Joke :D

Well-Known Member
#9
Maybe its a side affect of the drug? The chemicals in the vitamin may send your adrenal gands into over drive, producing more aldosterone than normal making your kidneys start processing much more urea than usual, whilst also trying to keep as much water in the blood stream as possible.

:D
 

nelots

Well-Known Member
#10
-OZ-Zedekiah said:
sometimes powerful vitamins like acai berries and that sort will give you the runs for a while and really yellow pee and make you feel sick :p Cause its toxic dumping all those nasty little things in your body.. But after awhile when your pee goes clear, youll be allll healthy again. :p
I don't agree, I think like all new things we consume, it'll take a while for the body to adjust to it thus some minor side effects.

As for vitamins making your piss yellow, I'm guessing you're dehydrated since vitamins should not be able to make your piss extremely yellow but its capable of making your piss smell just like asparagus.
You should check the vitamins recommended dosage because it sure sounds as if you've really done something wrong.
 

-OZ-Zedekiah

Well-Known Member
#12
Okay fair enough then lol, Its just what happened to me lol. I took alot of vitamins for all types of things.. Not that I needed to, Just cause I can :p I went to a dietician and that was my answer but yeah. Dehydration and new things in your body sound more logical thats for sure ^^
 

Rainbow1

Well-Known Member
#13
I do not like green eggs and ham,
I do not like them Sam I am.


All B vitamins are water soluble, and are dispersed throughout the body. Most of the B vitamins must be replenished regularly, since any excess is excreted in the urine. An excess is simply just wee-wee'd out.
B vitamins are particularly concentrated in meat and meat products such as liver, turkey, and tuna. Other good sources for B vitamins are potatoes, bananas, lentils, chile peppers, tempeh, beans, and molasses.

EDIT: Also increase your daily water intake to balance the extra needed to successfully break up and absorb the vitamins.
 

nelots

Well-Known Member
#15
-OZ-blusky said:
It's a vitamin B tablet which I take daily.....for..I don't even know why.
If that means anything.
Just got back from the gym, the trainer mentioned that yellow piss is a side effect of taking too much vitamin B.
So it can either be you're dehydrated or your body is absorbing too much vitamin B.
The extra stench is normal since your yellow piss is like a concentrate :S
 

Viper

Well-Known Member
#16
lol sugar is less than a 1/4 of dietary intake? We are now rated the fattest country in the world (per capita). Overnutrition is more of a concern than under... Maybe you feel better because you had an inadequate diet beforehand? hence vitamins fill that void. Furthermore your regular exercise regime can attribute these effects, just a thought... (directed at zedekiah)

and youll have to be more specific with what type of vitamin b tablet, they are now considered b vitamins. a group if you will, thiamine, riboflavin etc. And dont believe everything your gym trainer says, it can be alot of what people call "bro talk", one mans opinion spreads and becomes "fact". nothing to worry about i would suggest. Firstly drink more water, try for 2 litres of water a day. Once you have done this come back and tell us the result!
 

noobItUp

Super Moderator
Staff member
#17
Meh, yellow p!ss is just the body expelling vitamins that it doesn't need to absorb I thought.

Whats more interesting is if you ingest too much silver you can turn yourself permanently blue

How fricking totally smurfy would that be?
 

nelots

Well-Known Member
#18
Viper said:
And dont believe everything your gym trainer says, it can be alot of what people call "bro talk", one mans opinion spreads and becomes "fact". nothing to worry about i would suggest.
I would generally agree but my trainers actually in his third year of medical school at University of Sydney.
 

Fraggle

Well-Known Member
#19
From my personal experience:
If I take a multi vitimin tablet, yes it changes the colour of my urine and I can smell the multi vitimins in my urine aswell! ( not that i go shoving my head into the toilet to smell it but as you lean over the bowl to flush and the aroma is raising, yes I can smell it)
Generally its only in the first pee after taking the vitimin.
It doesnt happen all day long, every pee!!

Unless your taking excessive amounts of the vitimin I wouldnt worry about it, its all part of the course!!

Hope that helps!!
 

-OZ-Zedekiah

Well-Known Member
#20
There are so many different types of sugars, We are the fattest in the world because of the wrong sugars and carbs and all that bobbla stuff lol.. Which is obvious that majority of us arent eating healthy, Nah Ive never had a defiency in anything apart of iron. But I could be wrong, Ive looked up heaps of health sites and tried to feed myself information with it, But it comes down to. Every site says something different anyways so I could be wrong obviously..
 
Top